# SDR R61A2020081000587

- Difficulty date: July 31, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000062
- Aircraft time: 43,501 hours, 27,143 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001412012
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH WING UPPER SKIN T/E CRACK FOUND NEAR RIB 10A AND SPOILER 3 HINGE. REPAIRED WITH DOUBLER IAW EMB ETD2020-170-023612. A/C REMAINS IN CHECK.
